MathSciNet Relay Station
MathSciNet bibliographic data
MR1638619 (99f:11149) 11R42 (11M20 11R29 11Y35)
Louboutin, Stéphane Upper bounds on $\vert L(1,\chi)\vert $ and applications. Canad. J. Math. 50 (1998), no. 4, 794–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement